Still have aching legs and back when walking after Ablation 5 months ago

I am still feeling weary a lot of the time 5 months after Ablation. Down to 25mg per day of Atenolol from 10mg per day Bisoprolol which made me feel even worse. Also at doctors request taking 10 mg per day of Atorvastatin. My heart rate down to between 60-70bpm and no AF now. Cholesterol is 3.8 and Bp 125/75. Anyone any ideas of why feeling so tired at times. I am 76 years old.

8 Replies

oldestnewest
  • I stopped taking statins about a a year ago with my GPs agreement. She agreed it was up to me. This was due to increasing leg pains. mainly tendons I would say from the positions. I really had not noticed the pains getting better as I just live every day but after my recent incident the medics insisted I go back on statins and within a few days the pains were back with vengeance. A change from Atorvastatin to Symvastatin has not helped so I may just stop them again even knowing that whilst it only takes a few days for the pains to come it will take some months for them to go again.

    The weariness will be the beta blocker.

  • Bond

    Thanks for the advice. Thought it would get better when i went back onto Atenolol as took it before my Ablation without any bad side effect. Perhaps heart still recovering from the Ablation ?

  • I agree with Bob, I won't take statins for that very reason, and my cholesterol is rising - but the risks associated with statins just about equal the risks of not taking them for me. If you cholesterol is only 3.8 - why are you taking them?

    Medics have very divided opinion on statins and personally after researching, I came out against.

    All medications have risks and benefits and weighing up whether or not to take any medication is an assessment of whether or not you are better with or without.

  • My doctor before my Ablation said I needed to take them so there computer system said ? I have E mailed him again to ask the question again as Ablation and Angiogram were both successfull

  • Five months after ablation, I see you are still taking beta blockers rate control, but you are in sinus rhythm. So my question is, are these beta blockers temporary insurance or will you always have to take drugs, other than anti-coagulant?

  • Chore

    Have not seen doctor who did my Ablation in Cardiology and UHNM at Stoke since having Ablation in December. I see him on 6th June so will see what he says about Beta blockers then

    They do keep my heart rate around 60--70 Bpm which I feel ok with.

  • Hi Mike Tyson,

    Could just be anno domini! I am 71, fit, apart from the odd bout of af post ablation five months ago. I lead a full and busy life and some days just want to collapse, but it is my personal philosophy not to give in, I can rest when I am in that box,! I now accept that I can't do everything at the speed I used to.

    Your problem could be that simple. Calling yourself Mike Tyson says a lot about you!! S

  • ThAnks Heartfelt. As a Mate of mine says all these things come with the pension book ? Was christened Michael John Tyson so can't help the name as took some stick when my namesake was biting ears off years ago. Regards Mike

You may also like...